Optimal bound for the discrepancies of lacunary sequences

Christoph Aistleitner, Katusi Fukuyama, Yukako Furuya

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)229-243
JournalActa Arithmetica
Volume158
Issue number3
Publication statusPublished - 2013

Fields of Expertise

  • Sonstiges

Cite this

Optimal bound for the discrepancies of lacunary sequences. / Aistleitner, Christoph; Fukuyama, Katusi; Furuya, Yukako.

In: Acta Arithmetica, Vol. 158, No. 3, 2013, p. 229-243.

Research output: Contribution to journalArticleResearchpeer-review

Aistleitner, C, Fukuyama, K & Furuya, Y 2013, 'Optimal bound for the discrepancies of lacunary sequences' Acta Arithmetica, vol. 158, no. 3, pp. 229-243.
Aistleitner, Christoph ; Fukuyama, Katusi ; Furuya, Yukako. / Optimal bound for the discrepancies of lacunary sequences. In: Acta Arithmetica. 2013 ; Vol. 158, No. 3. pp. 229-243.
@article{0deaa5c6ead64a70bf40ab9709ef7bca,
title = "Optimal bound for the discrepancies of lacunary sequences",
author = "Christoph Aistleitner and Katusi Fukuyama and Yukako Furuya",
year = "2013",
language = "English",
volume = "158",
pages = "229--243",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",
number = "3",

}

TY - JOUR

T1 - Optimal bound for the discrepancies of lacunary sequences

AU - Aistleitner, Christoph

AU - Fukuyama, Katusi

AU - Furuya, Yukako

PY - 2013

Y1 - 2013

M3 - Article

VL - 158

SP - 229

EP - 243

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

IS - 3

ER -